CureZone   Log On   Join
3-1/2 weeks and feeling letdown
 

Kill Parasites Naturally
How to Kill Parasites Naturally & Feel Great in 30 Days or Le...



Queasy Gut? Bloating?
Many, if not most, people today suffer from a queasy uncomfortab...


More
More
  Views: 679
Published: 5 years ago
 

3-1/2 weeks and feeling letdown


Hi, I started Miracle-Mineral-Supplement for the first time using the old protocol of a 1 to 1 mixture and building up to 15 drops twice a day. Besides a little sore throat in the beginning I had no real issues except for dealing with the taste. Once I got up to 15 drops twice a day I knew there was no way I was going to want to do 15 drops 3 times a day so I switched to the hourly protocol of 3 drops every 1 to 2 hours 8 times per day. It's been 7 days since I've been doing that and now I'm dealing with constipation.

A medical intuitive recommended that I try the Miracle-Mineral-Supplement for low grade mercury poisoning from Amalgams I had in my mouth for decades (all removed now) and an infection from a tooth or root canal that he said was causing my nose to run. I've tried everything over 20 years to stop my nose from running including surgery and nothing has worked. Well, after about 3-1/2 weeks on Miracle-Mineral-Supplement my nose is still running and besides being constipated I can't tell if anything is happening. I am still having some bowel movements but they do not feel complete. I drank some baking soda with water today but nothing happened.

Can anyone relate to this and maybe give me some insights as to what this means? I plan on stopping at the end of the week and then maybe going on the maintenance dose of 6 drops twice a week but I'm not sure if there's any point to it since it doesn't seem to be doing anything for me that I can tell. Once again I feel disappointed and wonder why this has helped so many but nothing is happening for me. Does that mean I have nothing in my body it can clear or it already cleared what there was to clear though I can't seem to notice it? Do you feel the effects of MMS when you stop the protocol? Should I stay on longer? Stop now? I'm confused. Thanks.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.078 sec, (1)